# SDR SWIA2021062859138

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 364-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE MOUNT FITTING HAS CORROSION BETWEEN FS364 TO FS379 BETWEEN LBL27 AND LBL9. (MARKED)     (C-CHECK RO 6/22/2021)    REMOVED CORROSION ON MOUNT FITTING BETWEEN FS364.00 AND FS379.00 BETWEEN LBL27 AND LBL9 REF. CRJ-900 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-43-101-001-A01. INSTALLED NEW MOUNT FITTINGS BETWEEN FS364.00 AND FS379.00 BETWEEN LBL27 AND LBL9 REF. CRJ-900 SRM 51-42-12-001-001-A01.
